# SDR FDEA201407181855

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: A5381314400100
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 RT DUMMY SEAT TRACK FROM FRAME 54 TO 54.2 GAP OUT OF LIMITS.  REPAIRED IAW-SRM-53-15-16 FIG 201.  CAT A MAJOR REPAIR.
